# SDR AALA202208023637

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A300*
- Aircraft serial: 6613
- Aircraft time: 23,304 hours, 9,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT STATES L1 DOOR SLIDE PRESSURE NEEDS TO BE CHECKED. SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
